I counsel aspartame victims worldwide and have witnessed nine out of 10 clients restore their health by following the Aspartame Detoxification Program. Begin with detoxifying your body of all residual chemical toxins from aspartame's chemical make up of phenylalanine, aspartic acid and methanol and their toxic by-products, and see if any adverse health symptoms remain. Try the Aspartame Detoxification Program, and within 30 days your symptoms should disappear.
Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.
Thank you Dr. Lynch, This discussion is very helpful about when to back off, and how to prepare the body to respond the best before adding methylfolate. My son could not tolerate much methylfolate to begin with, so we backed off, added some of your optimal turmeric and optimal start for about 3 weeks, and then proceeded to start with the methylfolate and add slowly from there. He is on about to 3mgs currently. We would love to able to recommend to him a multivitamin, but I am concerned about giving him your multi because it combines niacin and methylfolate. Doesn’t that pose a problem together? Won’t the niacin cancel out the methylfolate in the vitamin as well as the excess methylfolate he already takes? What are your thoughts about this, and can you recommend what to do? Obviously, our son is getting niacin in his diet already, as well, but he really needs a multi. Thanks